SciELO - Scientific Electronic Library Online

vol.38 número4On rough convergence of triple sequence spaces of Bernstein-Stancu operators of fuzzy numbers defined by a metric functionOn the inverse eigenproblem for symmetric and nonsymmetric arrowhead matrices índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados




Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Proyecciones (Antofagasta) vol.38 no.4 Antofagasta dic. 2019 


On p-adic gamma function related to q-Daehee polynomials and numbers

1Iskenderun Technical University, Dept. of the Basic Concepts of Engineering, Iskenderun, Turkey, e-mail :

2University of Gaziantep, Dept. of Mathematics, Gaziantep, Turkey, e-mail:


In this paper, we investigate p-adic q-integral (q-Volkenborn integral) on Z p of p-adic gamma function via their Mahler expansions. We also derived two q-Volkenborn integrals of p-adic gamma function in terms of q-Daehee polynomials and numbers and q-Daehee polynomials and numbers of the second kind. Moreover, we discover q-Volkenborn integral of the derivative of p-adic gamma function. We acquire the relationship between the p-adic gamma function and Stirling numbers of the first kind. We finally develop a novel and interesting representation for the p-adic Euler constant by means of the q-Daehee polynomials and numbers.

Keywords: p-adic numbers, p-adic gamma function; p-adic Euler constant; Mahler expansion; q-Daehee polynomials; Stirling numbers of the first kind.

Texto completo disponible sólo en PDF.

Full text available only in PDF format.


[1] S. Araci, E. Ağyüz and M. Acikgoz, “On a q-analog of some numbers and polynomials”, Journal of inequalities and applications, vol. 2015, Article ID 19, 2015, doi: 10.1186/s13660-014-0542-y. [ Links ]

[2] J. Diamond, “The p-adic log gamma function and p-adic Euler constant”, Transactions of the american mathematical society, vol. 233, pp. 321-337, 1977, doi: 10.1090/S0002-9947-1977-0498503-9. [ Links ]

[3] U. Duran andM. Acikgoz , “Novel identities of symmetry for Carlitz’s twisted q-Bernoulli polynomials under S4”, International journal of pure and applied mathematics, vol. 109, no. 3, pp. 673-680, 2016, doi: 10.12732/ijpam.v109i3.15. [ Links ]

[4] Ö. Havare and H. Menken, “On the Volkenborn integral of the q-extension of the p-adic gamma function”, Journal of mathematical analysis, vol. 8, no. 2, pp. 64-72, 2017. [ Links ]

[5] Ö. Havare andH. Menken , “Some properties of the p-adic log gamma function”, J. Math. Anal., vol. 7, no. 2, pp. 26-32, 2016. [ Links ]

[6] Ö. Havare andH. Menken , “The Volkenborn integral of the p-adic gamma function”, International journal of advanced and applied sciences, vol. 5, no. 2, pp. 56-59, 2018, doi: 10.21833/ijaas.2018.02.009. [ Links ]

[7] Ö. Havare andH. Menken , “A note on the p-adic gamma function and q-Changhee polynomials”, Journal of mathematics and computer science, vol. 18, no. 1, pp. 11-17, 2018, doi: 10.22436/jmcs.018.01.02. [ Links ]

[8] Y. Kim, “q-analogues of p-adic gamma functions and p-adic Euler constants”, Communications of the korean mathematical society, vol. 13, no. 4, pp. 735-741, 1998. [ Links ]

[9] T. Kim, S. Lee, T. Mansour and J. Seo, “A note on q-Daehee polynomials and numbers”, Advanced studies in contemporary mathematics, vol. 24, no. 2, pp. 155-160, 2014. [On line]. Available: ]

[10] T. Kim , “q-Volkenborn integration”, Russian journal of mathematical physics, vol. 9, no. 3, pp. 288-299, 2002. [ Links ]

[11] D. Kim andT. Kim , “Daehee numbers and polynomials”, Applied mathematical sciences, vol. 7, no. 120, pp. 5969-5976, 2013, doi: 10.12988/ams.2013.39535. [ Links ]

[12] N. Koblitz,P-adic numbers, p-adic analysis, and zeta-functions, vol. 58. New York, NY: Springer, 1977. doi: 10.1007/978-1-4612-1112-9. [ Links ]

[13] K. Mahler, “An interpolation series for continuous functions of a p-adic variable”, Journal für die reine und angewandte mathematik, vol. 1958, no. 199, pp. 23-34, 1958, doi: 10.1515/crll.1958.199.23. [ Links ]

[14] H. Menken and A. Körükçü, “Some properties of the q-extension of the p-adic gamma function”, Abstract and applied analysis, vol. 2013, Article ID 176470, 2013, doi: 10.1155/2013/176470. [ Links ]

[15] Y. Morita, “A p-adic analogue of the Γ-function”, Journal of the faculty of science. Section I A, vol. 22, no. 2, pp. 255-266, 1975. [ Links ]

[16] A. Robert,A course in p-adic analysis, vol. 198. New York, NY: Springer , 2000, doi: 10.1007/978-1-4757-3254-2. [ Links ]

[17] E. Sen, M. Acikgoz and S. Araci, “q-Hardy-Littlewood-type maximal operator with weight related to fermionic p-Adic q-integral on Zp”, Turkish journal of analysis and number theory, vol. 1, no. 1, pp. 4-8, 2013, doi: 10.12691/tjant-1-1-3. [ Links ]

[18] W. Schikhof, Ultrametric calculus, vol. 4. Cambridge: Cambridge University Press, 1984. [ Links ]

Received: August 2018; Accepted: September 2018

Creative Commons License This is an open-access article distributed under the terms of the Creative Commons Attribution License